U.S. doctors online nowAsk doctors free
Austria
A 22-year-old male asked:

I started 50 mg zoloft (sertraline) five days ago i have headaches and decreased in appetite increased in anxiety should i stop zoloft (sertraline) ?

1 doctor answer2 doctors weighed in
Dr. Emma Rishton
Clinical Psychology 13 years experience
Talk to your dr.: Don't do anything without talking to your dr. It can be hard starting a new medication but you need to be able to understand the side effects and the goal of the treatment. It sounds like you need help with this transition. Are you in therapy? Therapy can be very helpful with the problems that you describe. Good luck and best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 23, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.